# SDR TRBA20120520004

- Difficulty date: May 20, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N426AT
- Make and model: Aerosp ATR72
- Aircraft serial: 426
- Aircraft time: 32,164 hours, 34,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Fwd Of Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY EXIT PATH LIGHTING BROKEN BELOW FORWARD OF GALLEY CART, AND LIGHT INOPERABLE AT ROW 10.  THE ACFT WAS REMOVED FROM SERVICE. RESECURED PATH LIGHTING ASSY IAW MM 33-50-00. OPS CHECKED GOOD. THE ACFT WAS RETURNED TO SERVICE.
